# SDR ASAA2023011241633

- Difficulty date: January 12, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810454
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL PN 141A5810-454 HAS CORRODED INSERTS AND DAMAGED FIBERS ON SURFACE. GROUNDED - YES. REMOVED AND REPLACED 8EA CORRODED INSERTS AND REPAIRED DAMAGED FIBERS ON FLOOR PANEL PN: 141A5810-454 IAW B737-800 SRM 53-00-50-2R-0 AND B737-800 SRM 53-00-50-2R-1.
